No Cover Image

Journal article 818 views

Transportation-cost inequality on path spaces with uniform distance

Shizan Fang, Feng-yu Wang Orcid Logo, Bo Wu

Stochastic Processes and their Applications, Volume: 118, Issue: 12, Pages: 2181 - 2197

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 12
Start Page: 2181
End Page: 2197